# SDR 98ZZZX1620

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23056936
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL BEARING - BLUE GREASE WASHED OUT.  SENT FOR REPAIR.  CNTRL NR 98-4-7.
